Gluten Intolerance, NSAIDs + a Leaky Gut

Posted on


www.healthnowmedical.com NSAIDs damage the intestines to the degree that they can actually cause celiac disease to initiate and prevent healing even after someones has removed gluten from their diet.

Tags: , , , , , , , ,

12 Comments

  1. healthnowmedical

    Thank you for your comment.? It definitely makes sense that knowledge of this problem existed and was suppressed. I’m glad that you are away from that arena now and hopefully doing something that you enjoy and believe in!

    I appreciate your sharing this with us.

    Best,
    Dr Vikki

  2. 19TEC85

    I have arthritis symptoms and digestion problems and my doctor had me take ibrophen, Of course I got worse. Gluten makes my shoulders and hands hurt. Milk makes me cramp and bloat. I hope I don’t already have full blown? arthritis.

  3. healthnowmedical

    Good question, but I know of no data that shows any damage occurring ? from natural substances w/ NSAID-like properties such as turmeric. Turmeric is in fact an excellent replacement that we use, in combination, quite often and effectively here at the clinic. I would look elsewhere to the source of your IBS.

    Let me know if I can assist you. We have excellent success treating IBS.

    Best,
    Dr Vikki

  4. bi0best

    Anyway, now I’m trying to find out? which foods have NSAID-like properties; perhaps, I’m best to avoid these until I better understand my situation? Could you suggest any foods which might be wise to avoid in this case?

  5. bi0best

    This was very informative, thank you for sharing. I wonder whether those foods with supposed NSAID-like properties, which are being widely touted these days — think turmeric — may cause similar damage in people with leaky gut. The reason I? am wondering is because I developed IBS a few months ago — after incorporating turmeric into my daily diet. I suspect I have had leaky gut for quite some time before the onset of IBS; and I happen to have psoriasis.

  6. healthnowmedical

    Thank you for this data and for the great work that you do now. I’m sorry you were in a position that you needed to fear for? your life but I do understand. It’s shocking though not surprising that this problem was known so very long ago.

    Thanks again,
    Best,
    Dr Vikki

  7. ParagonPerfumes

    My records of these spikes were changed by ‘others higher up on the research totem pole’ and then the records ended up ‘missing’. I was afraid to go and talk to 20/20 because I was afraid that I would be shot (and I am not kidding). Tylenol is a VERY DANGEROUS and toxic drug! Dr. Vikki is telling you the truth; don’t take NSAIDS lightly.
    Thank you Dr.? Vikki for all of your great information. All of the very best to you.
    Dr. Bobbie Kelley, aka: Rogue Perfumer

  8. ParagonPerfumes

    Back in 1984-86 I researched medicine (and the very first Ivac machines) on humans for the FDA; 2 major drugs were flagged by myself as being incredibly dangerous in my mind and they were TYLENOL and MINOXIDIL. Tylenol caused unbelievably spikes in a person’s liver enzymes and to this day I wonder what happened to those poor guys. These spikes of course were never released to the public and never added to the PDR. Minoxidil caused blood diastolic pressure? to ‘bottom out’. . . cont.

  9. healthnowmedical

    Hello MsSparkleArkle,
    Paracetamol is the same as acetominophen or Tylenol. Unfortunately it is known to put a great deal of stress on the liver and kidneys and accounts for a large percentage of the liver failure seen? in the US. Never mix it with alcohol and considering liver disease is approx 5X more likely in celiacs, it’s not something I would recommend beyond rarely.

    Let me know if you have any further questions.

    To your good health,
    Dr Vikki

  10. healthnowmedical

    Hello jlauralee,
    I understand that the pain is intense without the Advil; we treat many women w/ similar? issues. However, and this is a big however, when we diagnose and treat the root cause of their cramps, they no longer need the pain reliever.
    The most frequent causes are food sensitivities and low progesterone. Please contact me and we’ll see what we can do to help. The Advil gives temporary relief, but you deserve to have the problem solved!
    To your good health,
    Dr Vikki

  11. jlauralee

    🙁 I have severe cramps and if I didn’t take Advil I’d have to go the emergency room. I wish I didn’t have? to tho.

  12. MsSparkleArkle

    Thanks Dr Vikki. I’ve tweeted this. I had no idea how dangerous ibuprofen and asprin could be for not only me, but everyone! Your right, the over the counter nature of obtaining them really has stopped me from ever thinking too much about? shoving it in my mouth! Is paracetamol okay for us ‘glutenoids’?

Leave a Reply

Your email address will not be published.

Captcha Plus loading...